Field-consistent two-noded curved axisymmetric shell element

Ramesh Babu, C and Prathap, Gangan (1986) Field-consistent two-noded curved axisymmetric shell element. International Journal for Numerical Methods in Engineering, 23 (7). pp. 1245-1261. ISSN 0029-5981

[img] PDF

Download (737kB)
[img] Indexer Terms (Generate index codes conversion from application/pdf to indexcodes)

Download (1kB)


The efficiency of a field-consistent two-noded linear curved axisymmetric shear-flexible shell element is shown to be due to the removal of both shear and membrane locking. Typical applications illustrate how the field-consistent representation dramatically improves performance, and allows greater flexibility in tailoring element design to satisfy problem needs.

Item Type: Article
Additional Information: Copyright of this article belongs to John Wiley amp; Sons.
Uncontrolled Keywords: Mathematical techniques-Finite Element Method;Field-Consistency theory;Domes and shells
Subjects: ENGINEERING > Structural Mechanics
Depositing User: Ms. Alphones Mary
Date Deposited: 07 Mar 2006
Last Modified: 24 May 2010 04:08

Actions (login required)

View Item View Item